# SDR CALA2023122603734

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777
- Aircraft serial: 63724
- Aircraft time: 27,517 hours, 2,997 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 9004089
- Part serial: 3296
- Condition: Vibration
- Location: Lh Windshield. S
- Part time: 27,470 hours, 2,993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD WIPER VIOLENTLY VIBRATED AGAINST WINDSCREEN REMOVED CAPTAIN'S SIDE WIPER MOTOR/CONVERTER. REF AMM 30-42-03-000-802. INSTALLED WINDSHIELD WIPER MOTOR , ARM AND BLADE REF AMM 30-42-03
